Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

298 Publications


2012 | Journal Article | IST-REx-ID: 242 | OA
S. Baier, T. D. Browning, G. Marasingha, and L. Zhao, “Averages of shifted convolutions of d3 (n),” Proceedings of the Edinburgh Mathematical Society, vol. 55, no. 3. Cambridge University Press, pp. 551–576, 2012.
View | DOI | Download (ext.)
 

2012 | Journal Article | IST-REx-ID: 243
T. D. Browning and R. Heath Brown, “Quadratic polynomials represented by norm forms,” Geometric and Functional Analysis, vol. 22, no. 5. Springer Basel, pp. 1124–1190, 2012.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2438
J. Matoušek, M. Tancer, and U. Wagner, “A geometric proof of the colored Tverberg theorem,” Discrete & Computational Geometry, vol. 47, no. 2. Springer, pp. 245–265, 2012.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2439
D. Chen, P. Morin, and U. Wagner, “Absolute approximation of Tukey depth: Theory and experiments,” Computational Geometry: Theory and Applications, vol. 46, no. 5. Elsevier, pp. 566–573, 2012.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 244 | OA
T. D. Browning and A. Haynes, “Incomplete kloosterman sums and multiplicative inverses in short intervals,” International Journal of Number Theory, vol. 9, no. 2. World Scientific Publishing, pp. 481–486, 2012.
View | DOI | Download (ext.)
 

Filters and Search Terms

year=2012

Search

Filter Publications